# SDR VNAA0203008

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 15,990 hours, 19,533 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND PACK FAIL MESSAGE AND ABORTED TAKEOFF.  FLIGHT 4147 THEN RETURNED TO THE GATE WHERE MAINTENANCE MEL'D THE LEFT HAND HIGH PRESSURE BLEED VALVE.  FLIGHT 4147 THEN LEFT WITH NO FURTHER INCIDENTS.
